# SDR A6WA201441968

- Difficulty date: September 8, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 30,235 hours, 28,839 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 161141
- Part serial: 08MDT1011
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT ASSEMBLY CHAFED BY TORQUE LINK PROX SWITCH.
